Undergrad Publications

Mathematics publications with Duke Undergraduates as author or co-author

  • Alan Guo, Ezra Miller, Mike Weimerskirch
    Potential applications of commutative algebra to combinatorial
    game theory
    Kommutative Algebra Oberwolfach Reports 22 (2009)
  • David Arthur, Samuel W. Malone, Oaz Nir
    Optimal Overbooking’
    UMAP Journal 23 (2002) 283-300
  • Samuel W. Malone, Carl A. Miller, Daniel B. Neill,
    Traffic Flow Models and the Evacuation Problem
    UMAP Journal 22 (2001) 271-290
  • Samuel W. Malone, Jeffrey A. Mermin, Daniel B. Neill,
    Air Traffic Control
    UMAP Journal 21 (2000) 241-256
    Postscript * Pdf version
  • Samuel W. Malone, W. Garrett Mitchener and John A. Thacker.
    People Capacity of a Structure
    UMAP Journal 20 (1999) 273-286
  • Jeffrey A. Mermin, W. Garrett Mitchener and John A. Thacker.
    Alternatives to Grade Point Average for Ranking Students
    UMAP Journal 19 (1998) 279-299
    Postscript * Abstract
    Pdf version * Abstract
  • Johanna Miller and C. Ryan Vinroot.
    Maudlin-Williams graphs with unique dimensions
    Pi Mu Epsilon 10 (1998) 620-628
  • Paul Dreyer.
    Knot theory and the human pretzel game
    Congressus Numerantium 122 (1996) 99-108
  • Andrew Dittmer.
    Cross product identities in arbitrary dimensions
    America Mathematical Monthly 101 (1994) 887-891
  • Jeff Vanderkam.
    Bounds on squares of two-sets
    Ars Combinatoria (1994)
  • Scott Harrington.
    The probability that the roots of a cubic are real
    College Math Journal 24 (1994) 380-381
  • Jennifer Slimowitz.
    Violations of the ceiling principle
    American Journal of Human Genetics 53 (1993) 314-323
  • Jeanne Nielsen
    Rewritable sequences of groups
    Ars Combinatoria 36 (1993) pp 207-214